# SDR AALA202307255305

- Difficulty date: July 24, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737823
- Aircraft serial: 31269
- Aircraft time: 17,016 hours, 7,365 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Unserviceable
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY FLOOR PROXIMITY EMERGENCY LIGHTS INOPERATIVE ON FIRST CLASS SEATS. REPLACED EMERGENCY LIGHTING BATTERY PACK POWER SUPPLY M02816 (AALA202307255728) AND REPLACED CONNECTOR D95031P PER WDM 33-51-21 (AALA202307255305). ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
